# SDR QXEA9500052

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE EMERGENCY EXIT LIGHT AT SEAT 4E HAS BEEN KICKED OFF THE WALL.  RESECURED LIGHT ASSEMBLY TO THE WALL AND AIRCRAFT WAS RETURNED TO SERVICE.
